2 to 3 hrs went to er was given meds rash all over hives welts now moving all my body feet and so on I feel like im on fire went to see my dr have to wait the whole 5 days of meds if that does not clear it I guess I will be put in the hospital burt inside out... now the people a home health are trying to cover it up and the nurse is doing ins fraud signing my name who can I contact please help
A lawyer for starts then call the home health agencies nursing supervisor. If you don't get any where with that your state board of nurse licensure . That is a major law breaker for her and she could lose her license. I would tell the agency you want a complete copy of your chart. Including the drs orders.
It is not unusual to have a reaction like this to Remicade at any speed of delivery but if this nurse is trying to cover up what she did and especially if she is signing your name to documents then that is illegal and you should report it to her supervisor and/or the State Board of Nursing.
Dzoobaby you say a lot of ppl have reactions like that ??? my husband got remicade 2 doses and has a severe rash since then... he is off a remicade for 4 month the rash is still there all over his body... some day is better some day is worse... but sometimes it burns like crazy and he itches veryyyyyyy bad. derm only been giving him steroid creams what don't help at all... they take the itching away for a little while that's about it... if you know of any remedies please let me know. I been searching the net now for days because I cant stand to deal with it any more I feel so bad for him and cant help him...
I wonder if they did the same with him what they did to linda ??? linda please keep us updated what is going on and good luck for you
if anybody can give me any websides where I can read how to help my husband with his rash PLEASE any advise I will take ... I made him a bath with Epson salt a few weeks ago and his rash started watering and itching even more
- Remicade Information for Consumers
- Remicade Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remicade (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Apr 2013 • 2 answers
Posted 17 Mar 2015 • 2 answers
Posted 27 Apr 2015 • 2 answers
Posted 15 Nov 2015 • 1 answer
I have had two infusions of Remicade (Infliximab) - 12 days after my 1st infusion I have an all over
Posted 8 Jan 2017 • 1 answer